# SDR AALA202406216034

- Difficulty date: May 8, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 36,999 hours, 15,080 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fork
- Part number: D5392408320190
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU RIGHT HAND LATERAL FORK END FITTINGBETWEEN FR 23 AND FR 24 AT-Y1292, BETWEEN S32R AND S33R REQUIRES REPLACEMENT DUE TO THE MAJOR REPAIRS BEING ACCOMPLISHED PER EA 354516. REPLACED RIGHT HAND LATERAL FORK END FITTING PER EA 354516.
